# SDR ZW0A0303203

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 19,161 hours, 6,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MOST FORWARD SECTION OF EGRESS LIGHTS WERE INOPERATIVE.  RECONNECTED THE FWD LAMP ASSEMBLY.  CHECK-C 3-29-2002.
